skin-hair-icon
Acne with red marks
I m having some sort of infection with red marks o lower chin have applued clindamycin n raken fluconazole but not working...it has been 7 8 days they have made mark as well...it has spoiled my face
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Clindamycin monotherapy should not be used for acne and fluconazole has no role in acne. Kindly revert back with picture of the affected area for better advice regarding treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.